Oxcarbazepine weight loss

Common Questions and Answers about Oxcarbazepine weight loss

trileptal

Avatar_n_tn He said that it does not lead to <span style = 'background-color: #dae8f4'>weight</span> gain, but when I checked online, some sites say it leads to <span style = 'background-color: #dae8f4'>weight</span> gain and others to <span style = 'background-color: #dae8f4'>weight</span> loss. Could you tell me what it is actually? Is it weight loss or weight gain?
Avatar_f_tn heartburn nausea vomiting of undigested food an early feeling of fullness when eating <span style = 'background-color: #dae8f4'>weight</span> loss abdominal bloating erratic blood glucose levels lack of appetite gastroesophageal reflux spasms of the stomach wall These symptoms may be mild or severe, depending on the person.
Avatar_n_tn First off if you are not comfortable with your new doctor find a new one, one that will talk with you and answer why he/she is giving you something different. As for your "don't fix it if it ain't broke" theory. It's the nature of the beast. When we are within normal mood ranges we don't feel we need the meds. and yes the side effects of the meds can be a *****.
Avatar_n_tn to relieve stress ( check with ur docter first) .. your shoulder's carry alot of <span style = 'background-color: #dae8f4'>weight</span> and burden, show yourself some TLC im sure you'll see a difference in how you feel.
Avatar_m_tn that he didn't say anything about the riba.....uuuuww.....hate the riba.....rashes and loss of hair.....think positive....maybe it will have reverse effect this time or no adverse effect at all. Just want to clear HCV before I have a TP.
Avatar_f_tn Struggled to swallow without pain and then totally lost my appetite and over a few months lost a stone in <span style = 'background-color: #dae8f4'>weight</span>. My gp sent me to ent guy who straight away put a small scope up my nose and down to the back of my tongue where the pain was and said there was some 'assymetry' to my right side of my tongue and sent me for biopsy. I was so scared but so glad something being done.
Avatar_f_tn Really, you need a consistent med to help you sleep, though. I've been on Ambien (kinda freaky, had memory loss, didn't like but slept), Trazodone (slept but had heart palpitations), Lunesta (did nothing for me), Remeron (loved the sleep, hated the weight gain), Ativan (loved the sleep, didn't like idea of dependency) and now I'm doing the whole Pamelor thing and it is working so far. As you can see, I have been thru a great deal with the insomnia issue!
Avatar_f_tn when I told my doctor about it he couldn't explain it. It starts out as a difference in the way I feel <span style = 'background-color: #dae8f4'>weight</span>. Then I become hypersensitive to touch and sound, finally time moves faster as of I've pushed the fast forward button on my life. I want to know what its happening to me so I can stop it. It started when I was 10 I thought then it was because I had adhd and was taking adderal for it. When I was older I started smoking and that would relax me and stop the episode when I would have one.